# SDR SWIA202158465

- Difficulty date: February 10, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 36,925 hours, 26,463 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Bs 379-953
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE WALL SEAT TRACKS NEED CLEANING AND EVALUATION FROM FS 379.00 TO FS 977.00     (C-CHECK RO 5/23/2021)    CLEANED AND EVALUATED L/H SIDEWALL SEAT TRACKS F.S 364 TO F.S 485, F.S 785 TO F.S 852 AND F.S 863 TO F.S 953, FOUND OUT OF LIMITS AND REMOVED AND REPLACED P/N# 20276 7075T6511 P.O# 00014318 IN REF REO# 670-53-00-589, AMM 53-00-49. CLEANED AND EVALUATED L/H SIDEWALL SEAT TRACK AT F.S 485 TO F.S 761, FOUND WITHIN LIMITS IN REF CRJ-700 SRM 51-11-00
